# SDR IPXA11566912

- Difficulty date: May 24, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,149 hours, 13,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO COMPARTMENT RT FLOOR PANEL 252XQF HAS MISSING FASTENER INSERTS AND IS BROKEN.  FABRICATED NEW FLOOR PANEL 252XQF IAW EO B757-5320-9692-G.
